Studia Logica 70 (2):183-192 (2002)

In the present paper we show that any at most countable linearly-ordered commutative residuated lattice can be embedded into a commutative residuated lattice on the real unit interval [0, 1]. We use this result to show that Esteva and Godo''s logic MTL is complete with respect to interpretations into commutative residuated lattices on [0, 1]. This solves an open problem raised in.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1015122331293
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,214
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Formal Systems of Fuzzy Logic and Their Fragments.Petr Cintula, Petr Hájek & Rostislav Horčík - 2007 - Annals of Pure and Applied Logic 150 (1-3):40-65.

View all 21 citations / Add more citations

Similar books and articles


Added to PP index

Total views
39 ( #291,094 of 2,507,567 )

Recent downloads (6 months)
1 ( #416,983 of 2,507,567 )

How can I increase my downloads?


My notes